4 doctors weighed in:

My son takes vyvanse and has for about a year and a half...lately he has been very anxious and worried about things beyond his control...anziety I get but things beyond his control (someone breaking in because it was on the news, accidents where someone h

4 doctors weighed in
Dr. Michael Welsh
Clinical Psychology
3 doctors agree

In brief: ADHD and Anxiety

Fears that are irrational are common throughout out childhood.
I wouldn't think this is a side effect of his medication as he has been on the medication for awhile. If his fears continue on a regular basis and seem to impact his functioning, it would be helpful for him to talk to a therapist. ADHD and anxiety can sometimes occur together. ADHD and anxiety are treatable.

In brief: ADHD and Anxiety

Fears that are irrational are common throughout out childhood.
I wouldn't think this is a side effect of his medication as he has been on the medication for awhile. If his fears continue on a regular basis and seem to impact his functioning, it would be helpful for him to talk to a therapist. ADHD and anxiety can sometimes occur together. ADHD and anxiety are treatable.
Dr. Michael Welsh
Dr. Michael Welsh
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors